Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4495
DC FieldValueLanguage
dc.contributor.authorBelinicher, V. I.-
dc.contributor.authorProvidência, J. da-
dc.date.accessioned2008-09-01T11:08:05Z-
dc.date.available2008-09-01T11:08:05Z-
dc.date.issued2002en_US
dc.identifier.citationAnnals of Physics. 298:1 (2002) 186-209en_US
dc.identifier.urihttp://hdl.handle.net/10316/4495-
dc.description.abstractWe have developed a consistent theory of the Heisenberg quantum antiferromagnet in the disordered phase with a short range antiferromagnetic order on the basis of the path integral for spin coherent states. In the framework of our approach we have obtained the response function for the spin fluctuations for all values of the frequency [omega] and the wave vector k and have calculated the free energy of the system. We have also reproduced the known results for the spin correlation length in the lowest order in 1/N. We have presented the Lagrangian of the theory in a form which is explicitly invariant under rotations and found natural variables in terms of which one can construct a natural perturbation theory. The short wave spin fluctuations are similar to those in the spin wave theory and they are on the order of the smallness parameter 1/2s where s is the spin magnitude. The long-wave spin fluctuations are governed by the nonlinear sigma model and are on the order of the smallness parameter 1/N, where N is the number of field components. We also have shown that the short wave spin fluctuations must be evaluated accurately and the continuum limit in time of the path integral must be performed after the summation over the frequencies [omega].en_US
dc.description.urihttp://www.sciencedirect.com/science/article/B6WB1-461T399-7/1/37d76a50a95eef6f16ed447d1b2f1822en_US
dc.format.mimetypeaplication/PDFen
dc.language.isoengeng
dc.rightsopenAccesseng
dc.titleMicroscopic Theory of the Two-Dimensional Quantum Antiferromagnet in a Paramagnetic Phaseen_US
dc.typearticleen_US
dc.identifier.doi10.1134/1.1343156-
item.fulltextCom Texto completo-
item.grantfulltextopen-
item.languageiso639-1en-
crisitem.author.deptFaculty of Sciences and Technology-
crisitem.author.parentdeptUniversity of Coimbra-
crisitem.author.orcid0000-0003-4215-3067-
Appears in Collections:FCTUC Física - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
file1dcf7e481aa64cff83c44cadcd5e4b35.pdf196.01 kBAdobe PDFView/Open
Show simple item record

WEB OF SCIENCETM
Citations

2
checked on Aug 2, 2022

Page view(s)

198
checked on Oct 5, 2022

Download(s)

149
checked on Oct 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.